# SDR AALA20180131004

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 8,984 hours, 3,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST CYLINDER PRESSURE WAS LOW.   MAINTENANCE SERVICED THE DOOR ASSIST CYLINDER IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
